# SDR AALA20110707TUL03

- Difficulty date: June 29, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 29,899 hours, 12,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BATTERY PACK IS INOPERATIVE.  REPLACED 8130 RIGHT AFT BATTERY PACK.  OPS CHECK NORMAL.
